# SDR SWAA2021062877961

- Difficulty date: May 29, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER APROX RBL 52 AT MAIN WHEEL WELL COMPARTMENT (CUSTOMER REQUEST) ; 2021-252512 / [01] CALIPER P/N: 500-197-30; S/N: A18135130; DUE DATE: 14-JUN-21; [02] CALIPER P/N: 500-197-30; S/N: A18135103; DUE DATE: 14-JUN-21; [03] REPAIRED BODY STATION 663.75 VAPOR BARRIER APROX RBL 52 AT MAIN WHEEL WELL COMPARTMENT ASPER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: A18135103; DUE DATE: 14-JUN-21; HOT BONDER P/N:HCS9000B S/N:18175469 DUE DATE: 08JUL21; SCALE P/N:SCA-301 S/N:AE-412133 DUE DATE:24FEB22; SCALE P/N: CL5000 S/N:AE-408752 DUE DATE: 19-MAR-22;; [04] REPAIRED BODY STATION 663.75 VAPOR BARRIER APROX RBL 52 AT MAIN WHEEL WELL COMPARTMENT ASPER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: A18135103; DUE DATE: 14-JUN-21; HOT BONDER P/N:HCS9000B S/N:18175469 DUE DATE: 08JUL21; SCALE P/N:SCA-301 S/N:AE-412133 DUE DATE:24FEB22; SCALE P/N: CL5000 S/N:AE-408752 DUE DATE: 19-MAR-22;
